# SDR 2002UALA01301

- Difficulty date: August 8, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 46,204 hours, 26,919 cycles
- Engine: Ge CFM56*
- Engine time: 38,249 hours, 21,413 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: B-Nut
- Part number: 3352615000
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE ROLLED BACK TO IDLE AT 800 FT AGL.  AIRCRAFT RETURNED TO FIELD.  ROLLBACK WAS ATTRIBUTED TO A LOOSE CDP B-NUT AIR SIGNAL LINE AT THE MAIN ENGINE CONTROL, 9 O'CLOCK POSITION.
